Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Increased ESR level with high temperature

Mt wife had 110 ESR since two months.AGE 65 years,wt-69kgs. She had constant mild fever upto 99 to 1oo All tests were carried and were found negative , doctor advised rest and change of weather. After taking rest for for one month now there is no fever but her ESR is 105. She is not taking any medicine. Is 105 ESR normail, or what is the reson for higher ESR and how to reduce ESR MR. Baindoor
Asked On : Sat, 2 Apr 2011
Answers:  1 Views:  1437
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Welcome to HealthcareMagic.
High ESR in lederly could be due to arthritis or any inflammatory disease or Tuberculosis.With such a high ESR , she needs to be evaluated properly. DOes she have any cough , evening rise in fever or weakness , loss of appettite .
Does she have any joint pain?
ESR of 110 is not normal.
Please tell us these details to let us help you .
Take care.
Answered: Sat, 2 Apr 2011
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor